BibTeX record journals/mst/0001M15

download as .bib file

@article{DBLP:journals/mst/0001M15,
  author    = {Arnaud Durand and
               Stefan Mengel},
  title     = {Structural Tractability of Counting of Solutions to Conjunctive Queries},
  journal   = {Theory Comput. Syst.},
  volume    = {57},
  number    = {4},
  pages     = {1202--1249},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00224-014-9543-y},
  doi       = {10.1007/s00224-014-9543-y},
  timestamp = {Sun, 28 May 2017 13:18:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/0001M15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier